Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015 (2015), Article ID 153124, 8 pages
http://dx.doi.org/10.1155/2015/153124
Research Article

New Iterative Method for Fractional Gas Dynamics and Coupled Burger’s Equations

Department of Mathematics, Faculty of Science, Kirkuk University, Kirkuk, Iraq

Received 9 October 2014; Accepted 1 March 2015

Academic Editor: Abdollah Borhanifar

Copyright © 2015 Mohamed S. Al-luhaibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Podlubny, Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  2. S. Z. Rida, A. M. El-Sayed, and A. A. Arafa, “On the solutions of time-fractional reaction–diffusion equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 12, pp. 3847–3854, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Yıldırım, “He's homotopy perturbation method for solving the space- and time-fractional telegraph equations,” International Journal of Computer Mathematics, vol. 87, no. 13, pp. 2998–3006, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Z. Odibat, S. Momani, and H. Xu, “A reliable algorithm of homotopy analysis method for solving nonlinear fractional differential equations,” Applied Mathematical Modelling, vol. 34, no. 3, pp. 593–600, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Caputo, Elasticità e Dissipazione, Zani-Chelli, Bologna, Italy, 1969.
  6. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at MathSciNet
  7. X. J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science, New York, NY, USA, 2012.
  8. X. J. Yang, “Local fractional integral transforms,” Progress in Nonlinear Science, vol. 4, pp. 1–225, 2011. View at Google Scholar
  9. X. J. Yang, Local Fractional Functional Analysis and Its Applications, Asian Academic, Hong Kong, 2011.
  10. X. J. Yang, “Heat transfer in discontinuous media,” Advances in Mechanical Engineering and Its Applications, vol. 1, no. 3, pp. 47–53, 2012. View at Google Scholar
  11. X.-J. Yang, “Local fractional partial differential equations with fractional boundary problems,” Advances in Computational Mathematics and Its Applications, vol. 1, no. 1, pp. 60–63, 2012. View at Google Scholar
  12. D. Q. Zeng and Y. M. Qin, “The Laplace-Adomian-Pade technique for the seepage flows with the Riemann-Liouville derivatives,” Communications in Fractional Calculus, vol. 3, no. 1, pp. 26–29, 2012. View at Google Scholar
  13. A. A. Hemeda, “New iterative method: an application for solving fractional physical differential equations,” Abstract and Applied Analysis, vol. 2013, Article ID 617010, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Singh, D. Kumar, and A. Kılıçman, “Homotopy perturbation method for fractional gas dynamics equation using Sumudu transform,” Abstract and Applied Analysis, vol. 2013, Article ID 934060, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Das and R. Kumar, “Approximate analytical solutions of fractional gas dynamic equations,” Applied Mathematics and Computation, vol. 217, no. 24, pp. 9905–9915, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. M. Rashidi, D. D. Ganji, and S. Dinarvand, “Explicit analytical solutions of the generalized BURger and BURger-Fisher equations by homotopy perturbation method,” Numerical Methods for Partial Differential Equations, vol. 25, no. 2, pp. 409–417, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. Aminikhah and M. Hemmatnezhad, “An efficient method for quadratic Riccati differential equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 4, pp. 835–839, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Yildirim, “An algorithm for solving the fractional nonlinear Schrödinger equation by means of the homotopy perturbation method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 4, pp. 445–450, 2009. View at Google Scholar · View at Scopus
  19. V. Daftardar-Gejji and H. Jafari, “An iterative method for solving nonlinear functional equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 753–763, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. M. A. Ramadan and M. S. Al-luhaibi, “New iterative method for cauchy problems,” Accepted in Journal of Mathematical and Computational Science.
  21. M. Ramadan and M. S. Al-Luhaibi, “New iterative method for solving the fornberg-whitham equation and comparison with homotopy perturbation transform method,” British Journal of Mathematics & Computer Science, vol. 4, no. 9, pp. 1213–1227, 2014. View at Publisher · View at Google Scholar
  22. A. A. Hemeda and M. S. Al-Luhaibi, “New iterative method for solving gas dynamic equation,” International Journal of Applied Mathematical Research, vol. 3, no. 2, pp. 190–195, 2014. View at Google Scholar
  23. Y. Cherruault, “Convergence of Adomian's method,” Kybernetes, vol. 18, no. 2, pp. 31–38, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  24. A. J. Jerri, Introduction to Integral Equations with Applications, Wiley-Interscience, New York, NY, USA, 2nd edition, 1999. View at MathSciNet